# SDR MAL2008F00022

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 26,873 hours, 29,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT FUNCTIONAL CHECK, POWER SUPPLY 21LN FAILED.  THE 21LN WAS REMOVED AND REPLACED TO CORRECT FAILURE.  (S)
